# SDR DALA13023520183

- Difficulty date: May 17, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 92,904 hours, 13,546 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Nr 8
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVAL AT GATE AND RELEASE OF PARKING BRAKE A SMALL FIRE IGNITED ON TOP OF BRAKE NR 8.  INSPECTED IAW AMM, REPLACED WHEEL ASSY AND BRAKE.  ACFT RETURNED TO SERVICE.
